MathSciNet Relay Station
MathSciNet bibliographic data
MR1167170 57M10 (55M15 57N99 57S30)
Wright, David G. Contractible open manifolds which are not covering spaces. Topology 31 (1992), no. 2, 281–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement